One Woman’s Hair History: From Bald to Mullet, Back to Bald πŸ’‡β€β™€οΈπŸ¦Έβ€β™€οΈπŸ‘©πŸ§‘β€πŸ¦³πŸ‘„

I've lost my hair rendering me bald, not once but, twice in my lifetime.Pictures document my hair loss and gain over the years.

I have lung cancer, seriously wtf. πŸ™„πŸ˜‘😭😀

I was diagnosed last week with Non-Small Cell Lung Cancer (NSCLC). I'm told of all the types of lung cancer, NSCLC is the "best," most treatable type of lung cancer.

Lung Cancer Scare & Texas Power Outage πŸ˜­β„πŸš«πŸ”ŒπŸš±

During the recent Texas power outage & winter storm, I thought I might have lung cancer. Doctors found a mass on my lung. Yesterday, I learned that the mass is benign. I'm still going through testing and figuring out my treatment because a benign mass on my lung remains an issue, but at least it's … Continue reading Lung Cancer Scare & Texas Power Outage πŸ˜­β„πŸš«πŸ”ŒπŸš±

Setbacks After Heart Transplant πŸ™„ & Seeking Joy πŸ’— (Originally Published in November 2016).

I originally wrote this 4 years ago in November 2016 as a Facebook post. Trump had just been elected and I was 9 months post heart transplant and experiencing a series of setbacks: back to living 3 hours away from home, so that I could be near the transplant hospital, healing from a Grand Mal … Continue reading Setbacks After Heart Transplant πŸ™„ & Seeking Joy πŸ’— (Originally Published in November 2016).

How I Survived Quarantine After Heart Transplant…

I've been in quarantine before coronavirus. For the first year after my heart transplant, I wore a mask everywhere I went and was homebound for months. The first 3 months, I even wore a face mask when I was sat outside in the backyard. My immune system is suppressed, so that I won't reject my … Continue reading How I Survived Quarantine After Heart Transplant…

I’m in PAIN from my Cholesterol Medication, no really. πŸ˜Ÿ

I'm statin intolerant (which means, I can't take typical cholesterol medication) because the med causes me debilitating muscle cramps. This side effect happens when people are just starting out on the medication and usually subsides.